# SDR CALA2023041001075

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737-8
- Aircraft serial: 28775
- Aircraft time: 75,869 hours, 27,523 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143A32322
- Condition: Corroded
- Location: Air Duct
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN THE SKIN OF GROUND CONDITIONED AIR CONNECTION DUCT. REQUIRE EVALUATION (REF. AAR NR 99967000). ACCUMULATION OF 48,000 TOTAL AIRCRAFT FLIGHT CYCLES, PLANNING TO ELAGE SKIN AND KEEL BEAM DOUBLER REPAIR BETWEEN STA 500H AND STA PART 2 OF THE LATEST REVISION OF ECRA 5331-03018. CONTACT ENGINEERING FOR THE INSPECTION REQUIREMENTS FOR THE FUS 540, STR 26L AND STR 26R ON AIRCRAFT N26215 IN ACCORDANCE WITH ACCOMPLISHED REPAIR AT FUSELAGE LOWER SKIN AT THE AIR CONDITIONI NG GROUND CONNECTOR AREA, PER ECRA 5331-03018. ON OR BEFORE THE TOMC APPROVED DIP TO ON OR BEFORE THE ACCUMULATION OF 48,000 TOMC-APPROVAL FROM SC1ELBYC COMMENT TOTAL AIRCRAFT FLIGHT CYCLES, PLANNING TO CONTACT ENGINEERING FOR THE INSPECTION REQUIREMENTS FOR THE FUSELAGE SKIN AND KEEL BEAM DOUBLER REPAIR BETWEEN STA 500H AND STA 540, STR 26L AND STR 26R ON AIRCRAFT N26215 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5331-03018. REVIEWED AND APPROVED QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
